Previous |  Up |  Next

Article

References:
[1] Wintner A.: Small perturbations. Am. J. Math. 67 (1945), 417-430. DOI 10.2307/2371956 | MR 0013178 | Zbl 0063.08285
[2] Levinson N.: The asymptotic behavior of a system of linear differential equations. Am. J. Math. 68 (1946), 1-6. DOI 10.2307/2371734 | MR 0015181
[3] Weyl H.: Comment on the preceding paper. Am. J. Math. 68 (1946), 7-12. DOI 10.2307/2371735 | MR 0015182 | Zbl 0061.19707
[4] Wintner A.: Linear variation of constants. Am. J. Math. 68 (1946), 185-213. DOI 10.2307/2371831 | MR 0016813
[5] Jakubovič V. A.: On asymptotic behaviour of solutions of a system of differential equations. (Russian), Mat. Sbornik, T 28 (70), 1951, 217-240. MR 0039874
[6] Brauer F.: Asymptotic equivalence and asymptotic behavior of linear systems. Michigan J. Math. P (1962), 33-43. MR 0133498
[7] Onuchic N.: Relationship among the solutions of two systems of ordinary differential equations. Michigan J. Math. 10 (1963), 129-139. DOI 10.1307/mmj/1028998863 | MR 0165192
[8] Onuchic N.: Nonlinear perturbation of a linear system of ordinary differential equations. Michigan J. Math. 11 (1964), 237-242. DOI 10.1307/mmj/1028999136 | MR 0167692 | Zbl 0126.30003
[9] Kato J.: The asymptotic relations of two systems of ordinary differential equations. Contr. Diff. Eqs. i(1964), 141-161. MR 0163006 | Zbl 0137.28101
[10] Brauer F.: Nonlinear differential equations with forcing terms. Proc. Am. Math. Soc. 15 (1964), 758-765. DOI 10.1090/S0002-9939-1964-0166452-8 | MR 0166452 | Zbl 0126.30004
[11] Onuchic N.: Asymptotic relationships at infinity between the solutions of two systems of ordinary differential equations. J. Diff. Eq. 3 (1967), 47-58. DOI 10.1016/0022-0396(67)90005-8 | MR 0203150
[12] Brauer F., Wong: On the asymptotic relationship between solutions of two systems of ordinary differential equations. J. Diff. Eq. 6 (1969), 527-543. DOI 10.1016/0022-0396(69)90008-4 | MR 0252765
[13] Brauer F., Wong: On asymptotic behavior of perturbed linear systems. J. Diff. Eq. 6 (1969), 142-153. DOI 10.1016/0022-0396(69)90122-3 | MR 0239213 | Zbl 0201.11703
[14] Hallam T. G.: On asymptotic equivalence of the bounded solutions off two systems of differential equations. Michigan J. Math. 16 (1969), 353-363. DOI 10.1307/mmj/1029000319 | MR 0252766
[15] Hallam T. G., Onuchic N.: Asymptotic relations between perturbed linear systems of ordinary differential equations. Рас. J. Math. 45 (1973), 187-199. MR 0316835 | Zbl 0261.34039
[16] Hallam T. G.: Asymptotic relationships between the solutions of two second order differential equations. Ann. Polon. Math. 24 (1971), 295-300. MR 0301316 | Zbl 0217.40103
[17] Švec M.: Asymptototic relationship between solutions of two systems of differential equations. Czech. Math. J. 24 (99), Nr. 1 (1974), 44-58. MR 0348202
[18] Ráb M.: Asymptotic relationships between the solutions of two systems of differential equations. Ann. Polon. Math. 30 (1974), 119-124. MR 0355217
[19] Kitamura Y.: Remarks on the asymptotic relationships between solutions of two systems of ordinary differential equations. Hiroshima Math. J. 6, No. 2 (1976), 403 - 420. MR 0412534 | Zbl 0337.34045
[20] Marlin Struble: Asymptotic equivalence of nonlinear systems. J. Diff. Eq. 6 (1969), 578- 596. DOI 10.1016/0022-0396(69)90010-2 | MR 0252768
[21] Hallam T. G.: Asymptotic expansions in certain second order non-homogeneous differential equations. Mathematika 15 (1968), 30-38. DOI 10.1112/S0025579300002345 | MR 0229917
[22] Charlamov P. V.: On estimates of solutions of a system of differential equations. (Russian), Ukrainskij mat. zurnal 7 (1955), 471-473.
[23] Bihari I.: A generalisation of a lemma of Bellman and its applications to uniqueness problems of differential equations. Acta Math. Acad. Sci. Hungar 7 (1956), 71 - 94. DOI 10.1007/BF02022967 | MR 0079154
[24] Lakshmikantham V., Leela S.: Differential and Integral Inequalities. Volume I. New York and London, Academic Press 1969. Zbl 0177.12403
[25] Hartman P.: Ordinary Differential Equations. New York-London-Sydney, John Wiley & Sons, Inc. 1964. MR 0171038 | Zbl 0125.32102
Partner of
EuDML logo